Oh C'mon!

>> Monday, August 1, 2011

Facial tics? Really?

So I look it up and sure enough, Phenobarbital withdrawal (even slowly) can cause facial tics. Nice.

We decided to reduce the Pheno because of his fatigue and lack of moving. His muscles are atrophying, as well losing more weight, he still isn't eating well, he couldn't keep his eyes open and his sleep pattern was incredibly off. As we know, sleep disturbances can increase seizure activity. So we decreased it and upped the Lamictal. Suddenly, we have a smiling boy who can walk down the hall again. Sure, he is still a little trippy dippy but so much better he is eating eggs and hot dogs again.

He has become a guerrilla cuddler, which is interesting. When Nana and Papa leave, later today, I am in real lap trouble. ;)

He has had 4 seizures the last two days and started the first two hours this morning with 2. As far as his seizures go, they aren't bad ones. Tonic lasting less than 30 seconds and he immediately comes out of them. In fact, he had one standing and didn't fall over, he was able to catch himself and continue spinning the stylus for the Doodle Pro.

Hoping that his Lamictal level increases and the seizures decrease again. I'll settle for one a week. Sigh.

0 comments:

Post a Comment

What a Seizure looks like (Graphic Content Included)

Loading...

Seizure Tracker.com

Seizure Tracker.com
Free online tools to provide people living with epilepsy and their doctors with a better understanding of the relationship between seizure activity and anti-epileptic medication dosages. Reports generated on SeizureTracker.com include detail graphing capabilities and are easily sharable with caregivers.

Diamond Potential Awareness Award

Diamond Potential Awareness Award
Thank you Holly at Diamond Potential for this award. Awareness leads to understanding and acceptance. And let's face it, we all need to feel accepted for who we are. The battle has just begun!

  © Blogger template Simple n' Sweet by Ourblogtemplates.com 2009

Back to TOP